Perfect domination sets in Cayley graphs

Title
Perfect domination sets in Cayley graphs
Author(s)
이재운권영수
Issue Date
201401
Publisher
ELSEVIER SCIENCE BV
Citation
DISCRETE APPLIED MATHEMATICS, v.162, pp.259 - 263
Abstract
In this paper, we get some results related to perfect domination sets of Cayley graphs. We show that if a Cayley graph C (A, X) has a perfect dominating set S which is a normal subgroup of A and whose induced subgraph is F, then there exists an F-bundle projection p : C(A., X) -> K-m for some positive integer m. As an application, we show that for any positive integer n, the following are equivalent: (a) the hypercube Q(n) has a perfect total domination set, (b) n = 2(m) for a positive integer m, (c) Qn is a 2(n-log2) K-n-1(2)-bundle over the complete graph K-n and (d) Q(n) is a covering of the complete bipartite graph (C) 2013 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/33465http://dx.doi.org/10.1016/j.dam.2013.09.020
ISSN
0166-218X
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE